Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 408, NWS Tulsa, OK

June 16, 2011Nowata County, Osage County, Washington County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 16, 2011, 1:01 PM CDT for Nowata County, Osage County, Washington County, Oklahoma. It was in force for 59 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2011, 1:01 PM CDT (18:01 UTC)
Expired
Jun 16, 2011, 2:00 PM CDT
In force
59 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Nowata County, OK, Osage County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 65 km from the middle of the area, began a volume at 18:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 1:10 PM CDTTSTM WND DMG8 N Bigheart, OKSHINGLES RIPPED OFF ROOFS. MOTORCYCLES FLIPPED. CHILDRENS SWING SETS TOSSED.
Jun 16, 1:25 PM CDTTSTM WND DMG6 Ene Bigheart, OKSEVERAL TREES BLOWN DOWN IN THE BOWRING AREA. TIME ESTIMATED.
Jun 16, 2:00 PM CDTTSTM WND GST 60Copan, OKESTIMATED 50 TO 60 MPH WINDS AND TORRENTIAL RAIN. TIME ESTIMATED VIA RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 12:26 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 6.0 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2011-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2011-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2811 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

227 
WUUS54 KTSA 161801
SVRTSA
OKC105-113-147-161900-
/O.NEW.KTSA.SV.W.0408.110616T1801Z-110616T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
101 PM CDT THU JUN 16 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN NOWATA COUNTY IN NORTHEAST OKLAHOMA
  NORTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
  WASHINGTON COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 200 PM CDT

* AT 1258 PM CDT...THE CENTER OF A LARGE SEVERE THUNDERSTORM WAS     
  LOCATED 13 MILES NORTH OF BIGHEART...MOVING SOUTHEAST AT 40 MPH.

  STORM HAZARDS INCLUDE...
  HALF DOLLAR SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  PEARSONIA...BIGHEART...HULAH...PAWHUSKA...COPAN...WANN...OKESA...
  DEWEY...WYNONA...BARTLESVILLE...BARNSDALL...OCHELATA...DELAWARE...
  NOWATA AND WATOVA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3664 9551 3660 9572 3660 9581 3658 9582
      3648 9632 3699 9668 3700 9581
TIME...MOT...LOC 1801Z 323DEG 35KT 3702 9626

$$
2 follow-up statements
889 
WWUS54 KTSA 161821
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
121 PM CDT THU JUN 16 2011

OKC105-113-147-161900-
/O.CON.KTSA.SV.W.0408.000000T0000Z-110616T1900Z/
NOWATA OK-OSAGE OK-WASHINGTON OK-
121 PM CDT THU JUN 16 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR
WASHINGTON...NORTHEASTERN OSAGE AND SOUTHWESTERN NOWATA COUNTIES...

AT 119 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM COPAN TO WAH SHA SHE STATE PARK TO PEARSONIA...MOVING
SOUTHEAST AT 45 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
DAMAGING WIND GUSTS TO 70 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...COPAN...
WANN...OSAGE HILLS STATE PARK...DEWEY...OKESA...BARTLESVILLE...
PAWHUSKA...NELAGONEY...PERSHING...WYNONA...TALLANT...DELAWARE...
OCHELATA...BARNSDALL...NOWATA...WOLCO AND WATOVA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3664 9551 3660 9572 3660 9581 3658 9582
      3648 9632 3699 9668 3700 9581
TIME...MOT...LOC 1822Z 323DEG 38KT 3693 9590 3684 9611
          3679 9640

$$
616 
WWUS54 KTSA 161846
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
146 PM CDT THU JUN 16 2011

OKC105-113-147-161900-
/O.CON.KTSA.SV.W.0408.000000T0000Z-110616T1900Z/
NOWATA OK-OSAGE OK-WASHINGTON OK-
146 PM CDT THU JUN 16 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR
WASHINGTON...NORTHEASTERN OSAGE AND SOUTHWESTERN NOWATA COUNTIES...

AT 143 PM CDT...THE CENTER OF A LARGE SEVERE THUNDERSTORM WAS 
LOCATED NEAR DEWEY...MOVING SOUTHEAST AT 35 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
DAMAGING WIND GUSTS TO 70 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BARTLESVILLE...DEWEY...WANN...OCHELATA...WATOVA...DELAWARE AND
NOWATA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3664 9551 3660 9572 3660 9581 3658 9582
      3655 9597 3687 9621 3700 9609 3700 9581
TIME...MOT...LOC 1846Z 297DEG 31KT 3684 9597

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 12:33 PM CDT, 28 minutes earlier.

Area forecast discussion, Jun 16, 12:33 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1233 PM CDT THU JUN 16 2011

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
MCS ONGOING ACROSS SOUTHEASTERN KANSAS IS EXPECTED TO TRACK
SOUTHEASTWARD AND IMPACT NE OK INTO FAR NW AR SITES THIS AFTERNOON
TO EARLY EVENING. KFSM/KMLC SITES ARE EXPECTED TO REMAIN ON THE
PERIPHERY OF THE CONVECTION. OVERNIGHT MCS ACTIVITY IS CURRENTLY
THOUGHT TO REMAIN NORTH OF TAF SITES WITH VFR CONDITIONS
PREVAILING. BREEZY SOUTH WINDS WILL DEVELOP FRIDAY.

&&

.PREV DISCUSSION... /ISSUED 1142 AM CDT THU JUN 16 2011/

..UPDATE...

DISCUSSION...
CONVECTION CONTINUES TO EVOLVE AS DISCUSSED PREVIOUSLY. UPDATED
FORECAST WILL ADDRESS HIGH TEMPS GIVEN PREVIOUS AND EXPECTED
IMPACTS FROM CONVECTION. MOST NOTABLE COOL DOWN IS ACROSS FAR
NORTHWEST ARKANSAS WHERE CLOUD COVER REMAINS THICK...AND
ADDITIONAL CLOUD COVER AND POSSIBLE CONVECTION REMAINING IN THE AREA
THIS AFTERNOON. HOT AND HUMID CONDITIONS ARE STILL EXPECTED ACROSS
SOUTHEAST OKLAHOMA TO NEAR INTERSTATE 40 WHERE 24HR TEMP CHANGES
REMAIN SMALL.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   92  77  99  78 /  60  20  10  10
FSM   88  72  99  73 /  20  10  20  10
MLC   94  75  98  76 /  30  10  10  10
BVO   90  73  98  74 /  60  30  10  10
FYV   82  72  93  73 /  50  20  20  10
BYV   82  71  93  72 /  50  20  20  10
MKO   90  73  97  74 /  40  10  20  10
MIO   88  74  95  75 /  30  30  10  10
F10   94  75  98  76 /  40  10  10  10
HHW   95  75  97  75 /  10  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...WIND ADVISORY UNTIL 2 PM THURSDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020.

&&

AVIATION...07
Hazardous weather outlook, Jun 16, 12:56 PM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1256 PM CDT THU JUN 16 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-171000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
100 PM CDT THU JUN 16 2011

...SEVERE WEATHER POTENTIAL INCREASES THIS AFTERNOON...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 1 PM.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS AFTERNOON.

DANGEROUS HEAT.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS WILL SPREAD SOUTHEASTWARD THROUGH
NORTHEAST OKLAHOMA THIS AFTERNOON...AND EVENTUALLY TRACK INTO
NORTHWEST ARKANSAS LATE THIS AFTERNOON.  DAMAGING WINDS WILL
BE THE PRIMARY RISK...WITH LOCALIZED RISK OF LARGE HAIL.
THIS DEVELOPING THUNDERSTORM COMPLEX IS EXPECTED TO MOVE
EAST OF THE AREA BY MID EVENING...WITH A DECREASING RISK
OF SEVERE WEATHER.

LOCALLY HEAVY RAINS ARE POSSIBLE THIS AFTERNOON AND THIS
EVENING...WHICH RAISES THE RISK OF LOCALIZED FLASH FLOODING
ESPECIALLY FOR AREAS WHICH RECEIVED HEAVY RAINFALL THIS MORNING.

STRONG GUSTY WINDS ACROSS FAR NORTHWEST ARKANSAS WILL SUBSIDE
THIS AFTERNOON...WITH ANY ADDITIONAL STRONG WINDS BEING
THE RESULT OF THUNDERSTORMS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS POSSIBLE IF
THE SEVERE WEATHER THREAT BECOMES WIDESPREAD.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY AND SATURDAY...HIGH WIND POTENTIAL...DANGEROUS HEAT POTENTIAL.
SUNDAY...DANGEROUS HEAT POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
GUSTY SOUTHERLY WINDS WILL DEVELOP FRIDAY INTO SATURDAY
WITH TEMPERATURES WARMING WELL ABOVE NORMAL.  THIS WILL
PRODUCE HIGH HEAT INDEX VALUES AND CAUTION SHOULD BE
EXERCISED IF OUTDOOR ACTIVITIES ARE EXPECTED. THE DANGEROUS
HEAT WILL CONTINUE INTO NEXT WEEK.  THUNDERSTORM
CHANCES WILL INCREASE FOR THE FIRST PART OF NEXT WEEK
AS THE NEXT FRONTAL BOUNDARY APPROACHES.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jun 16, 7:11 AM CDT, 5 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
711 AM CDT THU JUN 16 2011

ARZ001-010-OKZ063-161300-
BENTON AR-DELAWARE OK-WASHINGTON AR-
711 AM CDT THU JUN 16 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHWESTERN BENTON AND WESTERN WASHINGTON

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN DELAWARE

AT 709 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES WEST OF CHEROKEE CITY TO 8 MILES WEST OF
CINCINNATI TO 19 MILES WEST OF ODELL...MOVING EAST AT 35 MPH.

A LARGE PORTION OF THE ADVISORY AREA WILL BE AFFECTED BY THIS
LINE OF STORMS.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3605 9420 3576 9423 3576 9449 3612 9455
      3613 9456 3616 9456 3616 9458 3632 9469
      3637 9436
TIME...MOT...LOC 1209Z 269DEG 30KT 3633 9476 3606 9462
          3573 9473
Special weather statement, Jun 16, 7:19 AM CDT, 5 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
719 AM CDT THU JUN 16 2011

OKZ070-071-074-161245-
HASKELL OK-MCINTOSH OK-MUSKOGEE OK-
719 AM CDT THU JUN 16 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     NORTHERN HASKELL AND NORTHEASTERN MCINTOSH

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN MUSKOGEE

AT 719 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF WARNER...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PORUM...WARNER AND WEBBERS FALLS.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3553 9549 3556 9514 3554 9513 3553 9514
      3550 9511 3536 9506 3535 9548
TIME...MOT...LOC 1219Z 266DEG 36KT 3544 9537
Special weather statement, Jun 16, 11:36 AM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1136 AM CDT THU JUN 16 2011

OKZ054-059-161730-
OSAGE OK-PAWNEE OK-
1136 AM CDT THU JUN 16 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1230 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     OSAGE AND PAWNEE

AT 1136 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES WEST OF
WYNONA...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...PAWHUSKA...HOMINY...AVANT...WYNONA...WOLCO...
FAIRFAX...BARNSDALL...PERSHING...TALLANT...NELAGONEY...BURBANK...
OKESA...PEARSONIA...BIGHEART...HULAH...RALSTON...OSAGE HILLS STATE
PARK AND WAH SHA SHE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH. RESIDENTS IN THESE
AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY IS
UPGRADED TO A WARNING.

LAT...LON 3700 9601 3642 9600 3641 9661 3648 9677
      3666 9682 3700 9637
TIME...MOT...LOC 1636Z 259DEG 29KT 3656 9647
Local storm report, Jun 16, 11:56 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1156 AM CDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     HAIL             5 SW BURBANK            36.64N 96.80W
06/16/2011  E1.00 INCH       OSAGE              OK   PUBLIC

            ESTIMATED 60 MPH WINDS AND SMALL TREE LIMBS ALSO
            REPORTEDLY DOWNED. TIME ESTIMATED VIA RADAR.

&&

KAH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 3:26 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee64 min
Jun 16, 4:28 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee, Osage, Pawnee, Tulsa62 min
Jun 16, 5:27 AM CDTSevere Thunderstorm WarningTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee, Osage and 3 more63 min
Jun 16, 6:05 AM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Mayes, Muskogee, Rogers, Sequoyah and 1 more55 min
Jun 16, 6:49 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee37 min
Jun 16, 7:19 AM CDTSpecial Weather StatementTSAMuskogee26 min
Jun 16, 11:17 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee15 min
Jun 16, 11:36 AM CDTSpecial Weather StatementTSAOsage54 min
Jun 16, 1:18 PM CDTTornado WarningTSAOsage, Washington27 min
Jun 16, 1:54 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Washington51 min
Jun 16, 2:04 PM CDTSpecial Weather StatementTSAOsage26 min
Jun 16, 2:17 PM CDTSpecial Weather StatementTSAOsage28 min
Jun 16, 2:48 PM CDTSpecial Weather StatementTSANowata, Rogers, Tulsa, Washington57 min
Jun 16, 2:58 PM CDTSpecial Weather StatementTSAKay32 min
Jun 16, 3:04 PM CDTSpecial Weather StatementTSADelaware26 min
Jun 16, 3:11 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes28 min
Jun 16, 3:17 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Washington28 min
Jun 16, 3:52 PM CDTSpecial Weather StatementTSANowata23 min
Jun 16, 3:54 PM CDTSpecial Weather StatementTSAWashington36 min
Jun 16, 4:06 PM CDTSpecial Weather StatementTSADelaware24 min
Jun 16, 4:09 PM CDTSevere Thunderstorm WarningTSADelaware30 min
Jun 16, 4:38 PM CDTSpecial Weather StatementTSAWashington37 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.